# SDR ABXA080111

- Difficulty date: March 7, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N775AX
- Make and model: Boeing 767281
- Aircraft serial: 22790
- Aircraft time: 50,606 hours, 38,223 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: 140T26033
- Condition: Corroded
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR BEAM CORRODED JUST BELOW PRESSURE DOORS.  REMOVED AND REPLACED BEAM IAW B767 SRM 51-40-2.
